New Modular Equations of Signature Three in the Spirit of Ramanujan

Kumar, Srivatsa B R and Shruthi, . (2020) New Modular Equations of Signature Three in the Spirit of Ramanujan. Filomat, 34 (9). pp. 2847-2868. ISSN 0354-5180

[img] PDF
10914.pdf - Published Version
Restricted to Registered users only

Download (246kB) | Request a copy
Official URL: http://www.pmf.ni.ac.rs/filomat

Abstract

Srinivasa Ramanujan recorded many modular equations in his notebooks, which are useful in the computation of class invariants, continued fractions and the values of theta functions. In this paper, we prove some new modular equations of signature three by using theta function identities of composite degrees.

Item Type: Article
Subjects: Engineering > MIT Manipal > Mathematics
Depositing User: MIT Library
Date Deposited: 08 Feb 2021 09:32
Last Modified: 08 Feb 2021 09:32
URI: http://eprints.manipal.edu/id/eprint/156392

Actions (login required)

View Item View Item